Local p-Sidon sets for Lie groups

A. H. Dooley, Paolo M. Soardi

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)125-126
JournalProceedings of the American Mathematical Society
Volume72
Issue number1
Publication statusPublished - 1978

Cite this

Dooley, A. H., & Soardi, P. M. (1978). Local p-Sidon sets for Lie groups. Proceedings of the American Mathematical Society, 72(1), 125-126.

Local p-Sidon sets for Lie groups. / Dooley, A. H.; Soardi, Paolo M.

In: Proceedings of the American Mathematical Society, Vol. 72, No. 1, 1978, p. 125-126.

Research output: Contribution to journalArticle

Dooley, AH & Soardi, PM 1978, 'Local p-Sidon sets for Lie groups', Proceedings of the American Mathematical Society, vol. 72, no. 1, pp. 125-126.
Dooley, A. H. ; Soardi, Paolo M. / Local p-Sidon sets for Lie groups. In: Proceedings of the American Mathematical Society. 1978 ; Vol. 72, No. 1. pp. 125-126.
@article{f16a94e34621496cb641cfb2c05b545e,
title = "Local p-Sidon sets for Lie groups",
author = "Dooley, {A. H.} and Soardi, {Paolo M.}",
year = "1978",
language = "English",
volume = "72",
pages = "125--126",
journal = "Proceedings of the American Mathematical Society",
issn = "0002-9939",
publisher = "American Mathematical Society",
number = "1",

}

TY - JOUR

T1 - Local p-Sidon sets for Lie groups

AU - Dooley, A. H.

AU - Soardi, Paolo M.

PY - 1978

Y1 - 1978

UR - http://www.ams.org/journals/proc/1978-072-01/home.html

M3 - Article

VL - 72

SP - 125

EP - 126

JO - Proceedings of the American Mathematical Society

JF - Proceedings of the American Mathematical Society

SN - 0002-9939

IS - 1

ER -